Home Health and Wellbeing
Exciting news! Join our watch club and get free access to NOW for 1 month

Ankles

SystemSystem Posts: 8,649 Staff Team
Recently, Ive been getting really swollen and bruised ankles all the time, and theyre really painful, and sometimes hot when you touch them, much warmer than the rest of my legs.
I dont wear high heels generally, so its not that.
I'm definately not pregnant, so its not that.
Ive been on the pill for about 4 months now, could it be something to do with that?
Im just really confused because they really hurt, and I dont know why.

All help appreciated :( Thank You

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    And your doctor has said what? You should see him about this really rather than wait for a hit-or-miss answer from here. It probably isn't serious at all but a clean bill of health from a medical professional will give you peace of mind. :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    This is something you need to talk to your doc about sooner rather than later. It could be just about anything from fluid retention to arthritis to an infection - and you need to get it looked at by the professionals!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    If you've been on the pill for 4 months and the ankle problem has only just started. i don't think its to do with that.

    If you had a fall recently, maybe it could be that.

    Or if not, you may need a blood test to see if you've got anything in your blood.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    You definitely need to get it checked out. It might be nothing, but it could be something like arthritis (which I have), and if it is something like that the sooner you get it sorted out the better, cos that way there's less time for damage to occur. Good luck, Tates xxx
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    not saying it is this, but isnt a side effect of the pill deep vein thrombosis (DVT.. blood clotts)?
    prob best to get your doc to check it out, maybe you havent got very good circulation to your feet?
Sign In or Register to comment.